Journal article icon

Journal article

Modelling of growth of three-dimensional cracks by a continuous distribution of dislocation loops

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s004660050206

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
COMPUTATIONAL MECHANICS
Volume:
19
Issue:
6
Pages:
538-544
Publication date:
1997-05-05
DOI:
EISSN:
1432-0924
ISSN:
0178-7675
URN:
uuid:2d3aa993-c32d-45be-8d20-e37759882ac4
Source identifiers:
64294
Local pid:
pubs:64294

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP